Hi, I'm withdrawing from Xanax, weaning off 0.25 every 3 weeks or 4 weeks, but what I find most disconforting is the muscle aches and " like knots " that form in my sholulder blades and neck. I s methocarmabol effective against this symptom? Please let me know.
It may be helpful. Normally methocarbamol (Robaxin) are indicated as an adjunct to rest, physical therapy, and other measures for the relief of discomfort associated with acute, painful musculoskeletal conditions. The mode of action of methocarbamol has not been clearly identified, but may be related to its sedative properties. Methocarbamol does not directly relax tense skeletal muscles.
I have used it is the past as a muscle relaxant and found it fairly effect. However it was not as effective as cyclobenzaprine (Flexeril) for muscle spasms. Frequent warm baths go hand and hand with these drugs, at least in my humble opinion.
I hope this information is helpful. Please keep us posted on how you are doing.
Have you tried some of the newer sprays and cremes for muscle relaxation? They can be very helpful and also keep you from taking another medication when your doing so good detoxing off of one already. Have you tried lidoderm patches, they can help too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.